MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAFETY-LOK¿ INFUSION SET WITH FILTER; INTRAVENOUS CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAFETY-LOK¿ INFUSION SET WITH FILTER; INTRAVENOUS CATHETER
Catalog Number 47260025
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported before use of the bd intima-ii catheter upon visual inspection there were tears observed on two primary packages of the infusion set of the final packaged product there was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: 4 pictures were sent of safety lok infusion set product 47260025 with lot number 7153961.According to issue stated by customer ¿holes, cracks or tears on blister¿.Review of dhr was performed for lot number 7153961 for holes, cracks or tears on blister issues and they were not found during the packaging inspection process of the material packed.Pictures analysis under normal visual inspection shows the reported attribute, hole/ tears on package on 4 of the 4 pictures received but these conditions were not confirmed and could not be reproduced on the packaging process, this could be caused at the customer repackaging process.Unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure mode.The customer complaint was not confirmed and could not be reproduced on the packaging process, this could be caused at the customer repackaging process investigation conclusion: root cause analysis revealed the mostly probable cause is the packaging process at the customer site during the repack process of the blister on their kit.

Brand Name
BD SAFETY-LOK¿ INFUSION SET WITH FILTER
Common Device Name
INTRAVENOUS CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7200165
Report Number9610847-2017-00242
Device Sequence Number11020181
Product Code FOZ
UDI-Device Identifier00382904726003
UDI-Public00382904726003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Catalogue Number47260025
Device Lot Number7153961
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/27/2017
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;